Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case

Barbu V, Bogachev VI, Da Prato G, Röckner M (2006)
Journal of Functional Analysis 237(1): 54-75.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ; ;
Abstract / Bemerkung
A stochastic version of the porous medium equation with coloured noise is studied. The corresponding Kolmogorov equation is solved in the space L-2 (H, v) where v is an infinitesimally excessive measure. Then a weak solution is constructed. (c) 2006 Elsevier Inc. All rights reserved.
Stichworte
excessive measures; weak solutions; stochastic porous media equations; infinitesimally
Erscheinungsjahr
2006
Zeitschriftentitel
Journal of Functional Analysis
Band
237
Ausgabe
1
Seite(n)
54-75
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1599008

Zitieren

Barbu V, Bogachev VI, Da Prato G, Röckner M. Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case. Journal of Functional Analysis. 2006;237(1):54-75.
Barbu, V., Bogachev, V. I., Da Prato, G., & Röckner, M. (2006). Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case. Journal of Functional Analysis, 237(1), 54-75. doi:10.1016/j.jfa.2006.01.021
Barbu, V., Bogachev, V. I., Da Prato, G., and Röckner, M. (2006). Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case. Journal of Functional Analysis 237, 54-75.
Barbu, V., et al., 2006. Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case. Journal of Functional Analysis, 237(1), p 54-75.
V. Barbu, et al., “Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case”, Journal of Functional Analysis, vol. 237, 2006, pp. 54-75.
Barbu, V., Bogachev, V.I., Da Prato, G., Röckner, M.: Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case. Journal of Functional Analysis. 237, 54-75 (2006).
Barbu, Viorel, Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case”. Journal of Functional Analysis 237.1 (2006): 54-75.